Is it safe to take Ativan after a Restylane injection? I feel very sick and have a severe headache

Doctor Answers 8

Can you take Ativan following Restylane injections?

Thank you for asking your question. Yes, you can take Ativan after receiving Restylane injections. There are no contraindications related with this medication. Feel better.
Good luck,

Can you take Ativan following Restylane injections?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for asking your question. Yes, you can take Ativan after receiving Restylane injections. There are no contraindications related with this medication. Feel better.
Good luck,

Is it safe to take Ativan after a Restylane injection

If one is taking a medication properly and following the instructions as prescribed by the physician that provided the medication, most should not interfere with Restylane injections. Included in those that would not be wise to take include blood thinning medications which would increase the risk of bruising for example. Ativan should not have been interacting with.Restylane.

Is it safe to take Ativan after a Restylane injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
If one is taking a medication properly and following the instructions as prescribed by the physician that provided the medication, most should not interfere with Restylane injections. Included in those that would not be wise to take include blood thinning medications which would increase the risk of bruising for example. Ativan should not have been interacting with.Restylane.

Headache after Restylane injection

Thanks for your question and if you are having these concerns following a Restylane injection, perhaps your provider is not making you feel comfortable enough with your treatments or something else is going on. These injections have been performed for numerous years, and it is not common to have headaches or other problems following the procedure. You may need Tylenol or Advil once in a blue moon, but if you need something like Ativan, then that is something you should discuss more with your primary care doctor. Most of us would not give you this post Restylane. You should be seen by a board-certified dermatologist or plastic surgeon to assure the best possible outcomes and treatment plans.

Michael Gold, MD
Nashville Dermatologic Surgeon
4.0 out of 5 stars 18 reviews

Headache after Restylane injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thanks for your question and if you are having these concerns following a Restylane injection, perhaps your provider is not making you feel comfortable enough with your treatments or something else is going on. These injections have been performed for numerous years, and it is not common to have headaches or other problems following the procedure. You may need Tylenol or Advil once in a blue moon, but if you need something like Ativan, then that is something you should discuss more with your primary care doctor. Most of us would not give you this post Restylane. You should be seen by a board-certified dermatologist or plastic surgeon to assure the best possible outcomes and treatment plans.

Michael Gold, MD
Nashville Dermatologic Surgeon
4.0 out of 5 stars 18 reviews

Post-procedural headaches

As a Dermatologist, I would never recommend Ativan to control post-procedural discomfort.  I recommend you contact your primary care physician and the doctor who performed your procedure and explain your symptoms.

Jill C. Fichtel, MD
Columbus Dermatologic Surgeon
5.0 out of 5 stars 16 reviews

Post-procedural headaches

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
As a Dermatologist, I would never recommend Ativan to control post-procedural discomfort.  I recommend you contact your primary care physician and the doctor who performed your procedure and explain your symptoms.

Jill C. Fichtel, MD
Columbus Dermatologic Surgeon
5.0 out of 5 stars 16 reviews

Headaches After Filler Injections Like Voluma, Restylane, Sculptra, Radiesse, Belotero, Silk, Juvederm

I suggest you speak to your physician to ensure that you are healing well.  Typically only tylenol is needed.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 201 reviews

Headaches After Filler Injections Like Voluma, Restylane, Sculptra, Radiesse, Belotero, Silk, Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest you speak to your physician to ensure that you are healing well.  Typically only tylenol is needed.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 201 reviews

Ativan after filler injection

For a severe headache, you may need something else. Best to talk to your primary care physician to be properly guided.

Ativan after filler injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
For a severe headache, you may need something else. Best to talk to your primary care physician to be properly guided.

Ativan?

I am not sure Ativan is the proper treatment for a severe headache while feeling very sick. Please contact your PCP before taking it

John B. Lazor, MD, MBA, FACS
Boston Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Ativan?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I am not sure Ativan is the proper treatment for a severe headache while feeling very sick. Please contact your PCP before taking it

John B. Lazor, MD, MBA, FACS
Boston Facial Plastic Surgeon

Ativan and Restylane

Restylane is a great filler for under the eyes and around the mouth.  Ativan should have no effects on your Restylane injections.  Best, Dr. Green

Ativan and Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Restylane is a great filler for under the eyes and around the mouth.  Ativan should have no effects on your Restylane injections.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.